Invariant measures for unitary groups associated to Kac-Moody Lie algebras

Research output: Contribution to journalArticle

12 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)1-125
Number of pages125
JournalMemoirs of the American Mathematical Society
Issue number693
StatePublished - Jul 2000
Externally publishedYes

Fingerprint

Kac-Moody Algebras
Unitary group
Invariant Measure
Algebra
Lie Algebra

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

@article{2ffe21b735aa4be5a6d32b869dbfafd1,
title = "Invariant measures for unitary groups associated to Kac-Moody Lie algebras",
author = "Pickrell, {Douglas M}",
year = "2000",
month = "7",
language = "English (US)",
pages = "1--125",
journal = "Memoirs of the American Mathematical Society",
issn = "0065-9266",
publisher = "American Mathematical Society",
number = "693",

}

TY - JOUR

T1 - Invariant measures for unitary groups associated to Kac-Moody Lie algebras

AU - Pickrell, Douglas M

PY - 2000/7

Y1 - 2000/7

UR - http://www.scopus.com/inward/record.url?scp=0034216471&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0034216471&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:0034216471

SP - 1

EP - 125

JO - Memoirs of the American Mathematical Society

JF - Memoirs of the American Mathematical Society

SN - 0065-9266

IS - 693

ER -